| Model Number |
32400 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
09/14/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported the ipg was moving in the pocket site causing discomfort.Surgical intervention took place wherein the ipg was explanted, replaced and relocated to address the issue.
Additional Manufacturer Narrative
Date of event is estimated.The results of the investigation are inconclusive as the device was not returned for evaluation.Based on the information received, a single definitive root cause for the issue encountered was unable to be conclusively determined.